MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA LINER: VERSAFITCUP CC TRIO FLAT PE HC LINER Ø 32 / E

MEDACTA INTERNATIONAL SA LINER: VERSAFITCUP CC TRIO FLAT PE HC LINER Ø 32 / E
Model Number 01.26.3244HCT
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 01/20/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 27 january 2022.Lot 154196: (b)(4) items manufactured and released on 23-nov-2015.Expiration date:2020-nov-02.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported event.Clinical evaluation performed by medical affairs director: 6 years after primary tha on an (b)(6) old patient, revision is required due to luxation of the prosthesis.No traumatic event has been reported.During revision, the original cup has been removed and exchanged with a larger size one.Luxation with a standard, well proven device is normally due to suboptimal component positioning or insufficient soft tissue tension.Since many years have passed without any adverse event reported, a plausible cause of the adverse event could be the progressive laxity of the soft tissues, a standard consequence of aging.The radiographic images provided do not show additional information.Additional items involved in the event, batch review performed on 27 january 2022: external supplier analysis: implants from ceramtec 38.49.7175.685.00 biolox delta ceramic ball head 12/14 ø 32 size l +4 lot.7010891849 (item not registered in usa) protocols and certificate of conformance were reviewed.The quality documents (including the sterilisation certificates) show that the data obtained on the femoral head conformed to the specification valid at the time of production.The component properties and the microstructure as obtained from the quality documents fulfil the requirements as specified at the time of production.There is no indication of any pre-existing material defect or non-conformities regarding sterilisation.
 
Event or Problem Description
Luxated hip prosthesis.Revision surgery performed 5 years and 11 months after the primary surgery.Head and liner revised.

Brand Name
LINER: VERSAFITCUP CC TRIO FLAT PE HC LINER Ø 32 / E
Common Device Name
FLAT PE HC LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key13558377
Report Number3005180920-2022-00115
Device Sequence Number3734671
Product Code LZO
UDI-Device Identifier07630030807572
UDI-Public07630030807572
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K103352
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/02/2020
Device Model Number01.26.3244HCT
Device Catalogue Number01.26.3244HCT
Device Lot Number154196
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2022
Initial Report FDA Received Date02/18/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/23/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient Weight68 KG